dog epilepsyhi , i am having a male dog 1.5 yrs old , mixed breed of doberman and LAB. weight 20 kg approx. he was first seziour in 6th aug 2011.thank god it does not occur again . that time i been to local vet in singapore for my dog , all blood test was fine , vet told us must be suffering wdh the epilepsy. it was very scary and painful . so after all test vet has put my dog on the medication named phenobarbitol twice a day per dose 25 mg . i knew that so many side effects , so i contacted wdh the homopathic med. he told me u gave him a one time PB and eveing put him on valerine roots capsule. ok that i have done , he was seems ok ... now after one mnth he has given me complete kit of homopathic med .IG amara i have given 200 1 dose - 10 drops on tongue .. that i have done IG course. now a days i am giving him a S/L -10 drops morning and eve and one more ACO 200 in morning 10 drops before meals , he is saying give ths med for one week and draw the phenobaritol that i am giving arnd 15 mg in morning. is it ok to with draw PB completly or start ths med. i am afaraid , i can not see my pucchi in that painful situation ... please help me put for further discussion .... thanks a lot
khushkhush on 2011-09-07
shouse_nsk 8 years ago
khushkhush 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.